# SDR COMA0460497

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 13,507 hours, 12,814 cycles
- Engine: Ge CF343A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL CUTOUTS AT 540FB ANF 540EB BOTH HAVE CORROSION DETECTED AT THE AFT SIDE OF CUTOUTS.  REPAIRED IAW REO 601R-57-21-03.
